MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; ACTIVE VENTING CRYO DECOMPRESSION TUBE

US ENDOSCOPY TRUFREEZE; ACTIVE VENTING CRYO DECOMPRESSION TUBE
Model Number 2000181
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the guidewire of the active venting cryo decompression tube went through the sheath causing a small cut to the patient's esophagus.No medical treatment was sought or administered.The procedure was cancelled and rescheduled for another day.
 
Additional Manufacturer Narrative
The active venting cryo decompression tube subject of the reported event is being returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.

Brand Name
TRUFREEZE
Common Device Name
ACTIVE VENTING CRYO DECOMPRESSION TUBE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23622455
Report Number1528319-2025-00107
Device Sequence Number9962370
Product Code GEH
UDI-Device Identifier00724995199210
UDI-Public(01)00724995199210(17)270801(10)5525
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2000181
Device Catalogue Number2000181
Device Lot Number(10)5525
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/21/2025
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown